Research article

Stability analysis for time delay systems via a generalized double integral inequality

  • Received: 01 July 2020 Accepted: 11 August 2020 Published: 18 August 2020
  • MSC : 34D20, 34K20, 34K25

  • This paper proposes a new stability condition for a class of time delay systems. Firstly, a generalized double integral inequality is obtained. Then, a less conservative stability criterion is proposed by using the double integral inequality and choosing some new Lyapunov-Krasovskii functionals. Finally, two numerical examples are proposed to show the effectiveness of our method.

    Citation: Junkang Tian, Zerong Ren, Shouming Zhong. Stability analysis for time delay systems via a generalized double integral inequality[J]. AIMS Mathematics, 2020, 5(6): 6448-6456. doi: 10.3934/math.2020415

    Related Papers:

  • This paper proposes a new stability condition for a class of time delay systems. Firstly, a generalized double integral inequality is obtained. Then, a less conservative stability criterion is proposed by using the double integral inequality and choosing some new Lyapunov-Krasovskii functionals. Finally, two numerical examples are proposed to show the effectiveness of our method.
    加载中


    [1] H. B. Zeng, Y. He, M. Mu, et al. Free-matrix-based integral inequality for stability analysis of systems with time-varying delay, IEEE T. Automat. Contr., 60 (2015), 2768-2772. doi: 10.1109/TAC.2015.2404271
    [2] Y. He, Q. G. Wang, L. Xie, et al. Further improvement of free-weighting matrices technique for systems with time-varying delay, IEEE T. Automat. Contr., 52 (2007), 293-299. doi: 10.1109/TAC.2006.887907
    [3] W. H. Chen, W. X. Zheng, Delay-dependent robust stabilization for uncertain neutral systems with distributed delays, Automatica, 43 (2007), 95-104. doi: 10.1016/j.automatica.2006.07.019
    [4] H. B. Zeng, Y. He, M. Mu, et al. New results on stability ananlysis for systems with discrete distributed delay, Automatica, 60 (2015), 189-192. doi: 10.1016/j.automatica.2015.07.017
    [5] K. Gu, J. Chen, V. Kharitonov, Stability of Time-Delay Systems, Springer Science & Business Media, 2003.
    [6] L. V. Hien, H. Trinh, Refined Jensen-based ineuqality approach to stability analysis of time-delay systems, IET Control Theory A., 9 (2015), 2188-2194. doi: 10.1049/iet-cta.2014.0962
    [7] A. Seuret, F. Gouaisbaut, Wirtinger-based integral inequality: Application to time-delay systems, Automatica, 49 (2013), 2860-2866. doi: 10.1016/j.automatica.2013.05.030
    [8] O. M. Kwon, M. J. Park, J. H. Park, et al. Improved results on stability of linear systems with time-varying delays via Wirtinger-based integral inequality, J. Franklin I., 351 (2015), 5386-5398.
    [9] M. J. Park, O. M. Kwon, J. H. Park, et al. Stability of time-delay systems via Wirtinger-based double integral inequality, Automatica, 55 (2015), 204-208. doi: 10.1016/j.automatica.2015.03.010
    [10] P. G. Park, W. I. Lee, S. Y. Lee, Auxiliary function-based integral inequalities for quadratic functions and their applications to time-delay systems, J. Franklin I., 352 (2015), 1378-1396. doi: 10.1016/j.jfranklin.2015.01.004
    [11] N. Zhao, C. Lin, B. Chen, et al. A new double integral inequlity and application to stability test for time-delay systems, Appl. Math. Lett., 65 (2017), 26-31. doi: 10.1016/j.aml.2016.09.019
    [12] J. Chen, S. Xu, W. Chen, et al. Two general integral inequalities and their applications to stability analysis for systems with time-varying delay, Int. J. Robust Nonlin., 201 (2016), 4088-4103.
    [13] J. H. Kim, Further improvement of Jensen inequality and application to stability of time-delayed systems, Automatica, 64 (2016), 121-125. doi: 10.1016/j.automatica.2015.08.025
    [14] J. Tian, Z. Ren, S. Zhong, A new integral inequality and application to stability of time-delay systems, Appl. Math. Lett., 101 (2010), 106058.
    [15] J. Tian, Z. Ren, Stability analysis of systems with time-varying delays via an improved integral inequality, IEEE access, 8 (2020), 90889-90894. doi: 10.1109/ACCESS.2020.2994510
    [16] H. B. Zeng, Y. He, M. Wu, et al. New results on stability analysis for systems with discrete distributed delay, Automatica, 60 (2015), 189-192. doi: 10.1016/j.automatica.2015.07.017
    [17] K. Liu, A. Seuret, Y. Xia, Stability analysis of systems with time-varying delays via the secondorder Bessel-Legendre inequality, Automatica, 76 (2017), 138-142. doi: 10.1016/j.automatica.2016.11.001
    [18] A. Seuret, F. Gouaisbaut, Hierarchy of LMI conditions for the stability analysis of time-delay systems, Syst. Control Lett., 81 (2015), 1-7. doi: 10.1016/j.sysconle.2015.03.007
    [19] A. Seuret, K. Liu, F. Gouaisbaut, Generalized reciprocally convex combination lemmas and its application to time-delay systems, Automatica, 95 (2018), 488-493. doi: 10.1016/j.automatica.2018.06.017
    [20] J. Chen, J. H. Park, S. Xu, Stability analysis of systems with time varying delay: A quadraticpartitioning method, IET control Theory A., 13 (2019), 3184-3189. doi: 10.1049/iet-cta.2018.5048
    [21] C. K. Zhang, Y. He, L. Jiang, et al. Delay-dependent stability analysis of neural networks with timevarying delay:A generalized free-weighting-matrix approach, Appl. Math. Comput., 294 (2017), 102-120.
    [22] H. B. Zeng, X. G. Liu, W. Wang, A generalized free-matrix-based integral inequality for stability analysis of time-varying delay systems, Appl. Math. Comput., 354 (2019), 1-8. doi: 10.1016/j.cam.2019.01.001
    [23] H. B. Zeng, X. G. Liu, W. Wang, et al. New results on stability analysis of systems with time-varying delays using a generalized free-matrix-based inequality, J. Franklin I., 356 (2019), 7312-7321. doi: 10.1016/j.jfranklin.2019.03.029
    [24] Z. Zhang, Z. Quan, Global exponential stability via inequality technique for inertial BAM neural networks with time delays, Neurocomputing, 151 (2015), 1316-1326. doi: 10.1016/j.neucom.2014.10.072
    [25] Z. Zhang, W. Liu, D. Zhou, Global asymptotic stability to a generalized Cohen-Grossberg BAM neural networks of neutral type delays, Neural Networks, 25 (2012), 94-105. doi: 10.1016/j.neunet.2011.07.006
    [26] F. X. Wang, X. G. Liu, M. L. Tang, et al. Improved integral inequalities for stability analysis of delayed neural networks, Neurocomputing, 273 (2018), 178-189. doi: 10.1016/j.neucom.2017.07.054
    [27] J. J. Wei, M. L. Tang, Stability analysis of several kinds of neural networks with time-varying delays (master's dissertation), Changsha, Central South University, 2018.

    © 2020 the Author(s), licensee AIMS Press. This is an open access article distributed under the terms of the Creative Commons Attribution License (http://creativecommons.org/licenses/by/4.0)
  • Reader Comments
通讯作者: 陈斌, bchen63@163.com
  • 1. 

    沈阳化工大学材料科学与工程学院 沈阳 110142

  1. 本站搜索
  2. 百度学术搜索
  3. 万方数据库搜索
  4. CNKI搜索

Metrics

Article views(56) PDF downloads(67) Cited by(0)

Article outline

Figures and Tables

Figures(1)  /  Tables(3)

Other Articles By Authors

/

DownLoad:  Full-Size Img  PowerPoint
Return
Return

Catalog